Volume 9, Issue 2 (November 2010)                   JIRSS 2010, 9(2): 115-126 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khodabin M. ADK Entropy and ADK Entropy Rate in Irreducible- Aperiodic Markov Chain and Gaussian Processes. JIRSS 2010; 9 (2) :115-126
URL: http://jirss.irstat.ir/article-1-68-en.html
Abstract:   (13434 Views)
In this paper, the two parameter ADK entropy, as a generalized of Re'nyi entropy, is considered and some properties of it, are investigated. We will see that the ADK entropy for continuous random variables is invariant under a location and is not invariant under a scale transformation of the random variable. Furthermore, the joint ADK entropy, conditional ADK entropy, and chain rule of this entropy is discussed. The ADK entropy rate is de ned and is used for deriving the entropy rate of stationary Gaussian processes and an irreducible- aperiodic Markov chain.
Full-Text [PDF 139 kb]   (3889 Downloads)    

Received: 2011/08/6 | Accepted: 2015/09/12 | Published: 2010/11/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society